# SDR DALA2022052303537

- Difficulty date: May 17, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,485 hours, 39,796 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 AWR TRANSFERRED FROM LOG 2202742: REPAIR TO LH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENTS REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 588953-14AD REV A. CORRECTIVE ACTION: SUMMARY OF NRC00146:REPAIR TO LH WING UPPER SKIN COMMON TO DRAG FITTING WAS PERFORMED PER ER/A 588953-14AD REV:B SECTION VI: REPAIR INSTRUCTIONS (QRO MAY 2022) AND UNDER LOG PAGE NUMBER: 2238487. (2238657)
